# SDR AALA202106149027

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 25,596 hours, 10,573 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 35008307
- Part serial: 3442
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RH ENGINE OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED FIRE DETECTION CONTROL MODULE, OPS CHECK GOOD.
